On quadrature formulas for singular integral equations of the first and the second kind

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

It is shown that by proper choice of the collocation points singular integral equations of the first and the second kind can be integrated by use of the usual Gauss-Jacobi quadrature formula. Detailed formulas are given for various values of the index.
Original languageEnglish
JournalQuarterly of Applied Mathematics
Volume33
Issue number3
Pages (from-to)225-232
ISSN0033-569X
Publication statusPublished - 1975

Keywords

  • MATHEMATICAL TECHNIQUES

Fingerprint

Dive into the research topics of 'On quadrature formulas for singular integral equations of the first and the second kind'. Together they form a unique fingerprint.

Cite this